# SDR IPXA2016081707135

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 9,356 hours, 3,393 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS FOR RT ENGINE HPSOV,  LIGHT ON STEADY DURING CLIMBOUT.   RT ENG BLEED LIGHT ILLUMINATED, AND DUCT PRESSURE FLUCTUATED.
